English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Newtonian limit of space-times describing uniformly accelerated particles

MPS-Authors

Valiente-Kroon,  Juan Antonio
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Lazkoz, R., & Valiente-Kroon, J. A. (2004). The Newtonian limit of space-times describing uniformly accelerated particles. Proceedings of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences, 460(2044), 995-1016.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5022-2
Abstract
There is no abstract available